<link rel="stylesheet" href="styles.cf390c6bfbe7555f.css"> Skip to main content

學術出版;;Publications

Permanent URI for this communityhdl:11536/1

收集所有交通大學研究人員與學生個人或團體所發表之各項學術著作,涵蓋期刊論文、教師專書、學位論文等項。;;Collections of Publications of NCTU Researchers and Students Like Journal Papers and Thesis.

Browse

Search Results

Now showing 1 - 5 of 5
  • Item type:Item,
    Approximately global optimization for assortment problems using piecewise linearization techniques
    (2002-08-01)
    Li, HL
    ;
    Chang, CT
    ;
    Tsai, JF
    ;
    資訊管理與財務金融系 註:原資管所+財金所
    ;
    Department of Information Management and Finance
    Recently, Li and Chang proposed an approximate model for assortment problems. Although their model is quite promising to find approximately global solution, too many 0-1 variables are required in their solution process. This paper proposes another way for solving the same problem. The proposed method uses iteratively a technique of piecewise linearization of the quadratic objective function. Numerical examples demonstrate that the proposed method is computationally more efficient than the Li and Chang method. (C) 2002 Elsevier Science B.V. All rights reserved.
  • Item type:Item,
    Global optimization for signomial discrete programming problems in engineering design
    (2002-12-01)
    Tsai, JF
    ;
    Li, HL
    ;
    Hu, NZ
    ;
    資訊管理與財務金融系 註:原資管所+財金所
    ;
    Department of Information Management and Finance
    This paper proposes a novel method to solve signomial discrete programming (SDP) problems frequently occurring in engineering design. Various signomial terms are first convexified following different strategies. The! original SDP program is then converted into a convex integer program solvable by commercialized packages to obtain globally optimal solutions. Compared with current SDP methods, the proposed method is guaranteed to converge to a global optimum, is computationally more efficient, and is capable of treating zero boundary problems. Numerical examples are presented to demonstrate the usefulness of the proposed method in engineering design.
  • Item type:Item,
    Treating free variables in generalized geometric global optimization programs
    (2005-09-01)
    Li, HL
    ;
    Tsai, JF
    ;
    資訊管理與財務金融系 註:原資管所+財金所
    ;
    Department of Information Management and Finance
    Generalized geometric programming (GGP) problems occur frequently in engineering design and management. Recently, some exponential-based decomposition methods [Maranas and Floudas, 1997,Computers and Chemical Engineering 21(4), 351-370; Floudas et al., 1999 , Handbook of Test Problems in Local and Global Optimization, Kluwer Academic Publishers, Boston, pp. 5-105; Floudas, 2000 Deterministic Global Optimizaion: Theory, Methods and Application, Kluwer Academic Publishers, Boston, pp. 257-306] have been developed for GGP problems. These methods can only handle problems with positive variables, and are incapable of solving more general GGP problems. This study proposes a technique for treating free (i.e., positive, zero or negative) variables in GGP problems. Computationally effective convexification rules are also provided for signomial terms with three variables.
  • Item type:Item,
    Technical note - On optimization approach for multidisk vertical allocation problems
    (2005-09-16)
    Tsai, JF
    ;
    Li, HL
    ;
    資訊管理與財務金融系 註:原資管所+財金所
    ;
    Department of Information Management and Finance
    Multidisk vertical allocation (MDVA) problems intend to find an allocation of relations to disks such that the expected query cost is minimized. Recently, Chang [European Journal of Operational Research 143 (2002) 210] modified Rotem et al.'s [IEEE Transactions on Knowledge and Data Engineering 5 (1993) 882] method for solving an MDVA problem using a smaller number of binary variables. Chang's method however is unable to treat MDVA problems with possible replication of relations. This paper proposes another method to solve MDVA problems, which is more effective than Rotem et al.'s and is able to treat replication problems insolvable by Chang's method. (c) 2004 Elsevier B.V. All rights reserved.
  • Item type:Item,
    A global optimization method for packing problems
    (2006-09-01)
    Tsai, JF
    ;
    Li, HL
    ;
    資訊管理與財務金融系 註:原資管所+財金所
    ;
    Department of Information Management and Finance
    The objective of packing problems is to determine an optimal way of placing a given set of three-dimensional (3D) rectangular cartons within a minimum volume 3D rectangular container. Current packing optimization methods either use too many extra 0-1 variables or find it difficult to obtain a globally optimal solution. This study proposes an efficient method for finding the global optimum of packing problems. First the traditional packing optimization problem is converted into an equivalent program containing many fewer 0-1 variables than contained in current methods. Then the global optimum of the converted program is found by utilizing piecewise linearization techniques. The numerical examples demonstrate that the proposed method is capable of finding the global optimum of a packing problem.